First Prev
of 2
Next Last
Laci

Morristown, TN

#1 Feb 17, 2010
Anyone on it or who has taken it? Any negative side effects? Positive?
just the facts

Morristown, TN

#2 Feb 17, 2010
My wife has been on it a couple of times and after being on it she can be really hateful. Great for weight loss not good for getting along with other people!
Melissa

Morristown, TN

#3 Feb 17, 2010
The doctor put me on it a few years ago..it helped me loss 75lbs..it does make you kind of hateful at times..but taking it helps you learn new and healther eating habits. I have been able to keep the weight off by eating right and working out six days a week, this is only my experience...hope this helps!!
doesnt matter

Morristown, TN

#4 Feb 17, 2010
It does help weight loss in the beginning and yes it tends to make people short tempered. It also is hard to get bk into the swing of things when u get off it. You can get it for $19.00 at Mike's Pharmacy if u have a script from your Dr. but if u go to weight clinic it is like 3 times or more. Just go to your Dr. and get the script. Walgreens, cvs and all the others are much much higher but the weieght loss clinics are the highest.
Laci

Morristown, TN

#5 Feb 17, 2010
Melissa wrote:
The doctor put me on it a few years ago..it helped me loss 75lbs..it does make you kind of hateful at times..but taking it helps you learn new and healther eating habits. I have been able to keep the weight off by eating right and working out six days a week, this is only my experience...hope this helps!!
How long did it take to lose that much weight? How long have you kept it off?
well

Morristown, TN

#6 Feb 17, 2010
I have been takin it for a while my doctor has gave them to me every month for more then a year,and yes it makes me so hateful sometimes..It is only suppose to be used for a short period of time,so if you decide to try it I would make sure I quit takin them when I lose the weight..I was 170 when I started and I am now 132..they gave me alot of energy also and that is why I still take them,I'm at a weight that I am ok with,but mentally I think i have to have one to clean or do anything,so be careful.. But I talked to my Doctor about them making me so hateful and I believe they have caused me to be a little OCD for real! But he now gives me klonopin 0.5 mg and it has help me to not be so hateful.
well

Morristown, TN

#7 Feb 17, 2010
oh yeah! I use to get mine filled at Cresent Center for 19.50 but my sister referred Morristown Pharmacy in front of the hospital.And you can get them filled there for $14.00
justbecause

Morristown, TN

#8 Feb 18, 2010
Laci wrote:
Anyone on it or who has taken it? Any negative side effects? Positive?
yeah makes your mouth dry and your breath stink!
Mother

United States

#9 Feb 18, 2010
They aRe also very addictive! I suffered a stroke after taking them 3 years because I could not function without them! I was being "safely" monitored by an MD! Don't take them, 6 days a week of exercise alone will make u lose the weight!
just passing by

United States

#10 Feb 18, 2010
well wrote:
I have been takin it for a while my doctor has gave them to me every month for more then a year,and yes it makes me so hateful sometimes..It is only suppose to be used for a short period of time,so if you decide to try it I would make sure I quit takin them when I lose the weight..I was 170 when I started and I am now 132..they gave me alot of energy also and that is why I still take them,I'm at a weight that I am ok with,but mentally I think i have to have one to clean or do anything,so be careful.. But I talked to my Doctor about them making me so hateful and I believe they have caused me to be a little OCD for real! But he now gives me klonopin 0.5 mg and it has help me to not be so hateful.
Phentermine is an amphetamine and after two years of using them, I now have a bad heart. It is the same as cocaine or crack.
lollipop

United States

#11 Feb 18, 2010
As with any drug you have to use caution. This is not a long term diet pill. Several people had said they were using it for years, any responsible doctor wouldn't put a patient on this for years. It is to be used with exercise and to help you learn portion control and to make healthy choices. Someone actually said I've been on it for years and I should only had been on it for months and now I can't live without it. Really who's fault is that? Sure your doctor shouldn't have done it, but obviously you knew better. You can't let a drug control your life. Any drug. Any prescription drug can be abused, and yes this is one of them, but you have to be responsible and go into using this pill knowing its not a long term pill and not to abuse it. When used right, it can help with weight loss or else it wouldn't be out there. Also my doctor did an EKG to make sure my heart was healthy before giving me mine. As well as I only take a half a pill so I don't feel shakey. I'm going to start the B12 shots as well.
Good luck! We should work out together sometime soon! I'm using wii fit as well as getting the jenny workout program for wii. ;)
well

Morristown, TN

#12 Feb 18, 2010
If I could go back I would have never started taking them either,they work don't get me wrong! but they are addictive,which if you have the will power and think you can take them a short amout of time and then continue losing weight on your own then they will benifit you..But as i said before it's not at all about weight for me anymore it's became an addiction! But if you decide to try them,good luck :)
Princessa

Morristown, TN

#13 Feb 18, 2010
I took it when I was about 20 for about 6 months. I was taken off of it when it quit working, because it will quit working. I never really had any addictive side effects. Honestly though, being overweight is worse. You can work through the addiction with them.
Melissa

Morristown, TN

#14 Feb 18, 2010
Laci wrote:
<quoted text>
How long did it take to lose that much weight? How long have you kept it off?
it took me 9 months to get the weight off and I've had it off for over 2 1/2 years
Mother

United States

#15 Feb 18, 2010
If you decide to use phenteramine for weight loss, go to your Doctor! I went to a weight loss clinic Dr. & they did not tell me it was not for long term, they wanted the $$. They did not care about my health!!
mel

United States

#16 Feb 18, 2010
I like so many of you have been on this medicine and I did a lot of research on it before taking it. It is not a class 2 med like amphedemines it is a class 4 drug that is sympathomimetic. So that needs to be clarified you can go to ask jeeves and put in is this drug addictive and it will say that it is a class 4. But like any drug you should stop taking it if you are showing signs of change. Every woman and man knows if they are normal or not. If it makes you different than don't take it. I was getting mine from a weight loss clinic in morristown and when I reached my weighed I was taken off of them. So good luck to you all. Hope you all have a healthy future
It works

Morristown, TN

#17 Feb 19, 2010
I was 220 pounds when a friend introduced me to Phentermine. I got instant energy from them and felt great. After about 6 months I got back down to 147 and felt great so I decided to simply quit taking them. That was a bad decision. Not only did I withdrawl from them, but I had a mild heart attack at the age of 23 and was hospitalized for 7 weeks due to the irregular pattern in my heart beats and then I started gaining the weight back even after constant workouts.
So, I ask the doctor to put me back on them again and was only taking a half a pill a day, a half of a 37.5mg and it helped. I had the energy, wasnt as hungry and started loosing weight again...
Now, 3 years later, I still have the weight off but I havent been able to workout as well because of the heart problems now. I continue to take a half a pill every other day just to keep from withdrawling again.
I would use this drug with CAUTION...
Do not recommend

Morristown, TN

#18 Feb 19, 2010
I took them under Dr's care for about 4 months--I was to eat 1500 cal and had to bring a food diary each month to Doctor. Been about 6-7 years ago. I did lose 20-25 lb. I had lots of energy on them too---but got scared because my heart would race and raised my blood pressure. After going off them I gained all that weight plus more---my metabolism is wrecked. My thyroid is bad and I can't loose 5 lb! I really wish I hadn't taken them!!
Lost weight

Knoxville, TN

#19 Feb 19, 2010
I have never taken them . I was over weight and nothing worked like good old fashion exercise. I do know that there are people that need help like meds but if you have the time and can exercise that is the best.
darlene

Nashville, TN

#20 Feb 19, 2010
Weight Watchers really does work if you do the program correctly.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 2
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Morristown Discussions

Title Updated Last By Comments
big Hamblen meth roundup 1 min Sure 6
Brandon tatum destroys the NFL 21 min I salute 9
Does anyone know what happened to Ashlyn Roach? 1 hr Curious 1
Bravada Recovered LINDA PARROTT still wanted by... 4 hr Well 3
black oldsmobile bravada stole by linda parrott 4 hr Yep 5
is it legal to live in a camper with kids?? (Jan '16) 4 hr Haters 24
My husbands affair has ruined my life. 5 hr The wife 17
lIST OF METH HEADS FROM LINDA PARROTT'S PHONE 19 hr Just me 22

Morristown Jobs

More from around the web

Personal Finance

Morristown Mortgages